# SDR AALA202212166586

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 27,413 hours, 11,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT AFT GROUND LEVEL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT AFT GROUND LEVEL EMERGENCY LIGHT PER AMM 33-51-04.
